# SDR SIMA20151029011

- Difficulty date: October 29, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXTRUSION AT 231FF IS CRACKED.  R & R FLOOR EXTRUSION AT 231FF IAW AMM 33-50-12.
